# SDR C2XA02TY113

- Difficulty date: July 29, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 11,270 hours, 9,290 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYS  AIR RETURN, PILOT REPORTED AHRS DISPLAYED ERRONEOUS HEADING.  MAINTENANCE OPERATIONAL CHECKED AHRS SYSTEM IAW-EMB-145-MM-34-21-00-700-801A, ALL SYSTEMS OPERATIONAL CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
